Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high Phillipa

Posted by CamW on February 27, 2013, at 8:13:38

In reply to Re: Lexapro dose too high CamW, posted by Phillipa on February 27, 2013, at 0:19:07

> Cam thanks and to think they used to be too stimulating for me to even take. How does ones reaction change so drastically over the years? Thanks Phillipa

Phillipa

Peoples' changes in their reactions to medications over the years is highly individualized. This is probably due to genetic make up & the nature of their disorder.

For example, some people can take SSRIs for years & they will work fine, while others experience poop-out & have to change to other SSRIs or even other classes of antidepressants.

It is almost impossible to predict an individuals' reaction to medication over the longterm; although sometimes family history can help give clues.

The disorder one may have is also not usually static, & can change over the years with bouts of remission & relapse sprinkled in sporadically.

Sorry that I cannot give a clearer answer than that. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CamW thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038995.html